MAUDE Adverse Event Report: LIMACORPORATE S.P.A. PHYSICA; FIXED TIBIAL PLATE

LIMACORPORATE S.P.A. PHYSICA; FIXED TIBIAL PLATE
Model Number 6522.15.050
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
By the check of the device history records, no pre-existing anomaly was detected on the devices released with the lot n.Involved.This is the first and only complaint recorded on this lot n.(2200885).A final report will be submitted after the investigation.
 
Event or Problem Description
Knee revision surgery due to aseptic mobilization, performed on (b)(6) 2026.The previous surgery was carried out in 2022.Patient is female, 75 years old.This event occurred in italy.

Brand Name
PHYSICA
Common Device Name
FIXED TIBIAL PLATE
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25094526
Report Number3008021110-2026-00213
Device Sequence Number4968367
Product Code JWH
UDI-Device Identifier08033390089920
UDI-Public08033390089920
Combination Product (Y/N)N
PMA/510(K) Number
K141934
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number6522.15.050
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown